Saturday, February 25, 2012
3 days after surgery
I got home Feb 24, 2012 and I feel like crap!!! My face is swollen, as expected and it feels like it is on fire. I was prescribed Tylenol three (T3s) and Advil. However, I can't take T3s since I feel nausea each time I take them. Apparently my sister reacts the same way, which my mother only just told me. The on call doctor said that I could take extra strength Tylenol every 6 hours in addition to the Advil I am already taking. This is not making me feel better. I did not feel this way at all during the first surgery. Since the first surgery was completed in the USA there was no option of T3. What I was given was Vicodin. I choose to take it only for 1 week and coming down from Vicodin was not fun but it is better than coming down Morphine. When I was in the hospital Feb 22/23 I was given Morphine which was a first time for me. I did not feel much pain except when the nurse forgot to refill my Morphine drip. I think I went through Morphine withdrawal last night. My hair and eye lashes hurt sooooooooo very much last night. I really didn't like this feeling. Sorry if this post doesn't make that much sense I am experiencing a lot of pain and I just needed to vent about how my surgeon will not prescribe me any other pain relievers.